POLISH ACADEMY of SCIENCES
|Volume 52, Issue 2, July 2004|
|Issue Index||Authors Index||Scope Index||Web Info|
pp 99 - 102
|Robust stability of positive discrete-time interval systems with time-delays|
|M. BUSLOWICZ and T. KACZOREK|
and sufficient conditions for robust stability of the positive discrete-time
interval system with time-delays are established.
It is shown that this system is robustly stable if and only if one well de?ned positive discrete-time system with time-delays is asymptotically stable. The considerations are illustrated by numerical example.
|robust stability, linear system, positive system, interval system, discrete-time, time-delay.|
||Scope Index||Web Info|
- Bulletin of the Polish Academy of Sciences: Technical Sciences
10 September 2004, site prepared by KZ